WINDOWS OF TIME: THREADING THE FILM

An Online Evening for Conscious Bodies, a Film Premiere and Group Chat with Artists and Participants

Windsor and Region Dance proudly presents Windows of Time: Threading The Film, an evening of free online events celebrating, uniting and showcasing the community of Windsor and Region Dance through our work with Andrea Nann of Dreamwalker Dance Company and the Windows of Time project.

 
All Videos
Watch Now
 
Sunset reflection

WINDOWS OF TIME: THREADING THE  FILM

                       WEDNESDAY MARCH 30TH, 7:00PM TO 9:00PM, 2022

An Online Evening for Conscious Bodies, a Film Premiere and Group Chat with Artists and Participants

Windsor and Region Dance proudly presents Windows of Time: Threading The Film, an evening of FREE online events celebrating, uniting and showcasing the community of Windsor and Region Dance through our work with Andrea Nann of Dreamwalker Dance Company and the Windows of Time project.


  • 7:00 to 8:10 pm Conscious Bodies Session with Mary Jo Mullins

  • 8:10 to 8:20 pm Film Premiere of Windows of Time: Threading 

  • 8:20 to 9:00 pm Group Chat with Artists and Participants 


Conscious Bodies Workshop with Mary Jo Mullins (Zoom)  7-8:10pm  EST


Conscious Bodies is a developing practice that Andrea Nann, Artistic Director of Dreamwalker Dance Company in Toronto, has been working on for over 25 years.  This practice has been deeply influenced by her studies as a certified Gyrotonic Trainer, learning from master trainers, Domini Anne and Dana Gingras and from her studies in Spiral Praxis with Yuji Oka. It continues to evolve through community engagement with practitioners like Mary Jo Mullins and through collaboration with researcher/knowledge mobilizer Danielle Denichaud, inclusion facilitator Michelle Silagy and Indigenous liaison Philip Davis.


Film Premiere of Windows of Time: Threading 8:10 to 8:20 pm 


Be the first to see and experience the film, Windows of Time: Threading.  An exciting region specific project with concept creator/facilitator Andrea Nann, concept creator/filmmaker Henry Mak and performers Cathy Harris and Mary Jo Mullins.  Windows of Time is a metaphor for the many barriers we face; defined by the Pandemic.   


“The window is a transparent barrier that has protected yet also separated us.  Trapped and restricted us, isolated and contained us.  It has kept us safe but also apart.  Through intuitive movement the films explore and cultivate hope. Through dance we can begin to transcend some barriers by opening a portal to reconnect us to one another, to ourselves and to nature."


Group Chat with Artists and Participants 8:20 to 9:00 pm


Following the online premiere of the film, participants will gather in ZOOM to share their reactions and responses to the film, have an opportunity to meet with the performers in Windows of Time: Threading, ask questions about the creative process and more!

Find out more about the creative process involved in creating this wonderful film by reading more below.  Follow the links provided and enjoy more Windows of Time!!

 
Windows of Time.logo.png
 
windows.2.png
 

WINDOWS OF TIME

Windsor & Region Dance with Dance Ontario

Choreographer Andrea Nann and Video Artist Henry Mak


DAY ONE


Online Movement Session

75-minutes (Free admission with registration)

Thursday September 9th, 2021 7:00 to 8:15 pm

Link provided with registration.

During this session participants will be guided through an inspiring introductory movement session, experiencing Andrea’s rejuvenating sensory awakening Conscious Bodies artistic practice. 


NO PREREQUESITE TO JOIN

DAY TWO:


~Part 1

In-person Movement Experience and Creation Session
120-minutes (Free admission with registration)

Monday September 13th, 2021  12:00 to 2:00 pm & Location provided with registration.


During this session participants will enjoy a fulsome and nourishing movement session
that will inspire a sense of empowering embodiment Throughout this session connections
with self and nature will be activated, sparking insight, imagination, memory and delight. We will
move together to tap into the source of our own personal self-expression, the ‘why’ of our
inner artist. Unique individual expressions will surface and emerge through shared
gesture, text, and movement motif development.


NO PREREQUISITE TO JOI


~Part 2


In-person Movement Development Session
120 minutes immediately following the In-person Creation Session

Monday September 13th, 2021 2:00 to 4:00 pm & Location provided with registration

Participants who wish to dive more deeply will stay on to work with Andrea and video artist Henry Mak to shape materials into powerful images, statements and phrases of expression.

DAY THREE:


In-person DANCE FILM CREATION
(240 minutes)

Tuesday September 14th 10:00 am to 2:00 pm & Location provided with registration


Participants will deepen their experience with the work with an additional day to be inside the work and to practice, to share and reflect of self and Nature.  Filming will continue throughout the process, on site and outdoors (weather permitting).   There will be an informal sharing event to mark the end of the process. Final film to be screened at Dance Ontario DanceWeekend in January 2022.



 
windows of time.png